WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorAlveolina oblonga d'Orbigny, 1826 † 
AphiaID: 523315

Classification: Biota > Checked: verified by a taxonomic editorChromista (Kingdom) > Checked: verified by a taxonomic editorHarosa (Subkingdom) > Checked: verified by a taxonomic editorRhizaria (Infrakingdom) > Checked: verified by a taxonomic editorForaminifera (Phylum) > Checked: verified by a taxonomic editorTubothalamea (Class) > Checked: verified by a taxonomic editorMiliolida (Order) > Checked: verified by a taxonomic editorMiliolina (Suborder) > Checked: verified by a taxonomic editorAlveolinoidea (Superfamily) > Checked: verified by a taxonomic editorAlveolinidae (Family) > Checked: verified by a taxonomic editorAlveolina † (Genus) > Checked: verified by a taxonomic editorAlveolina oblonga † (Species)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorAlveolina d'Orbigny, 1826 †
Orig. name Checked: verified by a taxonomic editorAlveolina oblonga d'Orbigny, 1826 †
Sources  original description Orbigny d', A. D. (1826). Tableau méthodique de la classe des Céphalopodes. Annales des Sciences Naturelles. vol. 7: 96-169, 245-314., available online at http://biodiversitylibrary.org/page/5753959
page(s): p. 306 n° 4 [details]

[show all]
Direct child
taxa (1)

[show all]
 Variety Checked: verified by a taxonomic editorAlveolina oblonga var. bassanii Checchia-Rispoli, 1909 †
Environment marine
Fossil range fossil only
Links Unreviewed: has not been verified by a taxonomic editorTo Biodiversity Heritage Library (44 publications) 
Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
ImageChecked: verified by a taxonomic editor 
Alveolina oblonga d'Orbigny, 1826
Alveolina oblonga d'Or...
LSID urn:lsid:marinespecies.org:taxname:523315
Taxonomic
Edit history
 
Date   action   by
2010-09-17 12:41:19Z  created  Hayward, Bruce
2014-09-18 22:29:25Z  changed  Hayward, Bruce
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Hayward, B. (2014). Alveolina oblonga d'Orbigny, 1826 †. In: Hayward, B.W.; Cedhagen, T.; Kaminski, M.; Gross, O. (2017). World Foraminifera Database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=523315 on 2017-04-23
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License